The EMS Publishing House is now EMS Press and has its new home at ems.press.
Please find all EMS Press journals and articles on the new platform.
Revista Matemática Iberoamericana
| Next issue
| Most recent Issue
| All Issues
| RMI summary
Volume 5, Issue 1, 1989
Regularity of $p$-Harmonic Functions on the Plane
Tadeusz Iwaniec and Juan J. Manfredi
Abstract | Full-Text PDF (1000 KB) | Metadata
A Microlocal F. and M. Riesz Theorem with Applications
R. G. M. Brummelhuis
Abstract | Full-Text PDF (1020 KB) | Metadata
An Extremal Property of Entire Functions with Positive Zeros
Daniel F. Shea and Allen Weitsman
Abstract | Full-Text PDF (459 KB) | Metadata
© 2022 EMS Publishing House. All rights reserved.